# SDR UIEA2021092402109

- Difficulty date: September 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,870 hours, 17,453 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0375
- Condition: Inoperative
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT EXHAUST FAN INOP( TRANSFER TO MDDR 153992 IAW MEL 21-58-04-02-01. CAT "C", DUE 03OCT21. MCC NOTIFIED. 27 SEP 21 - LP 1238699 ITEM 3 - CVG - R/R #1 AFT EXH FAN IAW AMM 21-26-01. R/R CARD M861 IAW AMM 21-58-24. OPS CHECK GOOD. FOUND #1 FAN ALSO NOT WORKING DURING T/S. FAN REPLACED, SEE ABOVE.  27 SEP 21 - LP 1372371 - ITEM 7 - CVG - REMOVED AND INSTALLED #1 AFT EXH FAN IAW AMM 21-26-01. OPS CHECK GOOD. REF LOG 1372395 - ITEM 4 - STL - REMOVED AND REPLACED FWD EQUIPMENT EXHAUST FAN PER B767 AMM 21-58-06. OPS CHECK GOOD THIS CLEARS MDDR 153992. PN/732591A...S/N 0605.
